PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extensions of Lie superalgebras by Heisenberg Lie superalgebras

Volume 153 / 2018

Wei Bai, Wende Liu Colloquium Mathematicum 153 (2018), 209-218 MSC: 17B30, 17B56, 18G60. DOI: 10.4064/cm7243-8-2017 Published online: 24 May 2018

Abstract

We study extensions of Lie superalgebras by Heisenberg Lie superalgebras over a field of characteristic $p\not =2$. We prove that the equivalence classes of those extensions are parameterized by means of representations and 2-cohomology classes of two extensions by two related Abelian Lie superalgebras.

Authors

  • Wei BaiSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail
  • Wende LiuSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image